MAUDE Adverse Event Report: Applied Medical Resources GelPOINT® Advanced Access Platform; Laparoscope, General & Plastic Surgery

Applied Medical Resources GelPOINT® Advanced Access Platform; Laparoscope, General & Plastic Surgery
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Event date unknown.Procedure performed: ni.Event description: plastic of the ring tears again and again - occurred multiple times last period.Additional information received from applied medical representative on 14july26: the person who reported does not know how many other incidents occurred.I will send her the questions too.Type of intervention: ni.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit is not being returned for evaluation, and no lot number has been provided to applied medical.A final report will be provided upon completion of the investigation.

Brand Name
GelPOINT® Advanced Access Platform
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50216115
Report Number2027111-2026-00683
Device Sequence Number6111393
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown